# SDR C2XA02SH187

- Difficulty date: February 1, 2003
- Submitted: February 1, 2003
- Operation: Air carrier
- Aircraft: N27523
- Make and model: Emb EMB-135LR
- Aircraft serial: 145389
- Aircraft time: 3,976 hours, 3,503 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Butt Strap
- Part number: 14521721009
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK FOWARD CENTER DIGITAL BUTT STRAP WAS FOUND TO HAVE CORROSION BETWEEN FRAMES 15 AND 16.  MAINTENANCE REMOVED DAMAGE SECTION AND PERFORMED A SPLICED REPAIR IAW EMB 135 SRM 53-21-10.
